# SDR SWAA2024032266304

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 54,979 hours, 33,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/OS ASSIST HANDLE BROKEN AT UPPER W/S FRAME<[01] R/R F/O?S ASSIST HANDLE ASSY PER AMM 56-11-11.
